File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Quadratic stability and stabilization of uncertain linear discrete-time systems with state delay

TitleQuadratic stability and stabilization of uncertain linear discrete-time systems with state delay
Authors
KeywordsQuadratic Stability
Quadratic Stabilizability
State Delay
State Feedback
Uncertain Linear Discrete-Time Systems
Issue Date2001
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2001, v. 43 n. 2, p. 77-84 How to Cite?
AbstractThis paper deals with the problem of quadratic stability analysis and quadratic stabilization for uncertain linear discrete-time systems with state delay. The system under consideration involves state time delay and time-varying norm-bounded parameter uncertainties appearing in all the matrices of the state-space model. Necessary and sufficient conditions for quadratic stability and quadratic stabilization are presented in terms of certain matrix inequalities, respectively. A robustly stabilizing state feedback controller can be constructed by using the corresponding feasible solution of the matrix inequalities. Two examples are presented to demonstrate the effectiveness of the proposed approach. © 2001 Elsevier Science B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156575
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorYang, Cen_US
dc.date.accessioned2012-08-08T08:43:02Z-
dc.date.available2012-08-08T08:43:02Z-
dc.date.issued2001en_US
dc.identifier.citationSystems And Control Letters, 2001, v. 43 n. 2, p. 77-84en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156575-
dc.description.abstractThis paper deals with the problem of quadratic stability analysis and quadratic stabilization for uncertain linear discrete-time systems with state delay. The system under consideration involves state time delay and time-varying norm-bounded parameter uncertainties appearing in all the matrices of the state-space model. Necessary and sufficient conditions for quadratic stability and quadratic stabilization are presented in terms of certain matrix inequalities, respectively. A robustly stabilizing state feedback controller can be constructed by using the corresponding feasible solution of the matrix inequalities. Two examples are presented to demonstrate the effectiveness of the proposed approach. © 2001 Elsevier Science B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectQuadratic Stabilityen_US
dc.subjectQuadratic Stabilizabilityen_US
dc.subjectState Delayen_US
dc.subjectState Feedbacken_US
dc.subjectUncertain Linear Discrete-Time Systemsen_US
dc.titleQuadratic stability and stabilization of uncertain linear discrete-time systems with state delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0167-6911(00)00113-4en_US
dc.identifier.scopuseid_2-s2.0-0034924567en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034924567&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume43en_US
dc.identifier.issue2en_US
dc.identifier.spage77en_US
dc.identifier.epage84en_US
dc.identifier.isiWOS:000169060300001-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridYang, C=7407027260en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats